# SDR DL73S030666

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 47,782 hours, 37,739 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6546547212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 727 BLKHD, MLG WW, UPPER CHORD - REPAIR: A 0.5 INCH CRACK WAS PREVIOUSLY REPAIRED IN TEH UPPER CHORD OF THE SUBJECT BULKHEAD NEAR BL 0.  THE CRACK WAS IN THE UPPER FLANGE OF THE COMPRESSION CHORD AND RAN THROUGH A FASTENER HOLE.  DURING THE CURRENT HMV, THE TIME LIMITED REPAIR WAS REMOVED AND, DUE TO ADDITIONAL DAMAGE FOUND, THE COMPRESSION CHORD, THE UPPER CHORD, THE COMPRESSION STRAP AND THE LT FLOOR WEB WERE TRIMMED OUT AND A REPAIR ANGLE, WEB DOUBLER AND SPLICE STRAP WERE INSTALLED IAW DAL ER/A 368710-14.
